Author of the publication

An extension of the method of polynomials and a new reduction formula for Bonferroni-type inequalities

, and . Statistics & Probability Letters, 28 (2): 147--151 (Jun 15, 1996)

Please choose a person to relate this publication to

To differ between persons with the same name, the academic degree and the title of an important publication will be displayed. You can also use the button next to the name to display some publications already assigned to the person.

 

Other publications of authors with the same name

Strict equilibria interchangeability in multi-player zero-sum games., and . J. Log. Comput., 24 (4): 851-861 (2014)The Polymatrix Gap Conjecture., and . IGTR, 24 (3): 2250005:1-2250005:17 (2022)Optimal graphs for chromatic polynomials.. Discret. Math., 308 (11): 2228-2239 (2008)An extension of the method of polynomials and a new reduction formula for Bonferroni-type inequalities, and . Statistics & Probability Letters, 28 (2): 147--151 (Jun 15, 1996)